# SDR DXTA2014012005621

- Difficulty date: January 18, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N222QS
- Make and model: Amd FALCON2000
- Aircraft serial: 122
- Aircraft time: 10,683 hours, 6,873 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION,  ONLY THE NOSE GEAR WAS INDICATING TO BE UP.  BOTH MAIN GEARS INDICATED DOWN & LOCKED.  ALL THREE GEAR DOORS INDICATED TO BE OPEN.  LOWERED GEAR HANDLE & ENDED UP WITH 3 GREEN, NO RED LIGHTS.  LANDING WAS NORMAL.  CHECKED MLG GEAR DOOR, NOSE GEAR SQUAT SWITCH, MLG DOOR LOCK, NOSE DOOR PROXIMITY SWITCHES, WHILE THE PROXIMITY SWITCHES WERE COLD SOAKED, ALL SWITCHES TESTED SATISFACTORY.  JACKED ACFT & FOUND THAT NOSE GEAR CENTERING COULD BE OVER COME EASY, FOUND NOSE STRUT UNDER SERVICED, SERVICED NOSE STRUT IAW MM 32-21-01-610-802.  PREFORMED 15 SATISFACTORY  GEAR SWINGS WITH ALL INDICATIONS NORMAL.
